# SDR FDEA202110050028

- Difficulty date: October 5, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Part number: NMC6017529
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE UPPER FWD RUDDER F.O.M. 0000575467 : WRAY, BASIL P. B. - 05-JAN-2022 22:23  REMOVED AND INSTALLED SERVICEABLE UPPER FWD RUDDER MPN: NMC6017-529 S/N: 239644   PER AMM 27-20-30-4, 4A-4E, 5A-5H.  0000383059 : FAROOQUI, MOHAMMAD Z - 06-JAN-2022 14:48  VARIFIED ALL ACC COMPLETED WORK ON JPF
